On \(\nabla\)-statistical convergence in random 2-normed space
Keywords:statistical convergence, \(\lambda\)-statistical convergence, \(t\)-norm, \(2\)-norm, random 2-normed space
AbstractRecently in , Mursaleen introduced the concepts of statistical convergence in random 2-normed spaces. In this paper, we define and study the notion of \(\nabla\)-statistical convergence and \(\nabla \)-statistical Cauchy sequences by using \(\lambda\)-sequences in random 2-normed spaces and we prove some theorems.
How to Cite
Esi, A. (2014). On \(\nabla\)-statistical convergence in random 2-normed space. Rev. Anal. Numér. ThéOr. Approx., 43(2), 175-186. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2014-vol43-no2-art7